CureZone   Log On   Join
just had mirena removed, now taking lexapro?
 
PEACHYGAL07 Views: 1,856
Published: 15 years ago
 

just had mirena removed, now taking lexapro?


i just had my mirena removed yesterday, and i feel a whole lot better! but when i was at my dr.s yesterday, they asked me why i wanted it out and what side effects i had, they said i have a lil Depression and anxiety..... i don't know about all that. so, i'm just wondering has anyone else had to take lexapro after the mirena was removed, and what can i expect while taking it?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

9.797 sec, (1)